# SDR DALA2025052804113

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N523DN
- Make and model: Airbus A350-941
- Aircraft serial: 0677
- Aircraft time: 4,489 hours, 353 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 4,476 hours, 351 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3523 -ATB- DECLARED AN EMERGENCY AND RETURNED TO HND DUE TO LEFT ENGINE LOSS OF OIL QUANTITY AND FLUCTUATION OIL PRESSURE JUST AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED LEFT ENGINE OIL PUMP, QUANTITY/TEMP SENSOR AND PERFORMED HIGH POWER RUN CHECK OUTS. (LP#5446708)
